Communications in Mathematical Physics

Riemannian structure on manifolds of quantum states

J. P. Provost and G. Vallee

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 76, Number 3 (1980), 289-301.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103908308

Mathematical Reviews number (MathSciNet)
MR0588052

Zentralblatt MATH identifier
0451.53053

Subjects
Primary: 81C99
Secondary: 58B20: Riemannian, Finsler and other geometric structures [See also 53C20, 53C60] 58F06

Citation

Provost, J. P.; Vallee, G. Riemannian structure on manifolds of quantum states. Comm. Math. Phys. 76 (1980), no. 3, 289--301. https://projecteuclid.org/euclid.cmp/1103908308


Export citation